functional-differential equation; existence and uniqueness of solutions
Existence and uniqueness theorem for state-dependent delay-differential equations of neutral type is given. This theorem generalizes previous results by Grimm and the author.
 Grimm L.J.: Existence and continuous dependence for a class of nonlinear neutral- differential equations
. Proc. Amer. Math. Soc. 29 (1971), 467-473. MR 0287117
| Zbl 0222.34061
 Jackiewicz Z.: Existence and uniqueness of solutions of neutral delay-differential equations with state-dependent delays
. Funkcial. Ekvac. 30 (1987), 9-17. MR 0915257
| Zbl 0631.34006